Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

just put on WELLBUTRIN and i am having some issues is this normal

today is my 2nd day on wellbutrin, and it is also my second day on my menstrual cycle, not a good time to start the meds maybe? I am very irritable person lately with my kids and hubby, but today i felt a lil overwhelmed with them, yesterday day one i was great energy, laundry, then i seem to have crashed. today crying for everything, and then yelling at top of my lungs. is this normal? will it go away? cant take prozac, or celexa cuzz decrease in libido. I was prescribed this med for chronic fatigue, and irritability.. am i just feeling this way cuzz my period and med? or is this a side effect? anyone help

Answer Question
 
proudmomof4boys

Asked by proudmomof4boys at 12:02 AM on Nov. 10, 2010 in Health

Level 7 (165 Credits)
Answers (2)
  • Anxiety and mood swings are common the first few days you take it. I've been on it for 2 months now with Lexapro and I am a lot better than I was when I first started. Yes, it will go away.
    Izsarejman

    Answer by Izsarejman at 12:04 AM on Nov. 10, 2010

  • I was on it for a short time. I was extremely agitated on it, to the point of it being very alarming. there was no reason for me to feel this way. I quit taking it. I don't know if it would of leveled out or not, it was so bad I wasn't going to wait and find out.

    Shines3

    Answer by Shines3 at 12:11 AM on Nov. 10, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN